# SDR SWIA201230967

- Difficulty date: June 8, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 24,110 hours, 20,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR IS OUT BETWEEN ROWS 6-10 AND UNDERNEATH RIGHT OVERWING EXIT.  (FLT 5561)  CLEANED CONNECTION ON FLOOR LIGHTING STRIP AT SEAT 6-9 C/D.
